Journal of Applied Probability
- J. Appl. Probab.
- Volume 51, Number 3 (2014), 669-684.
Uniform asymptotics for discounted aggregate claims in dependent risk models
In this paper we consider some nonstandard renewal risk models with some dependent claim sizes and stochastic return, where an insurance company is allowed to invest her/his wealth in financial assets, and the price process of the investment portfolio is described as a geometric Lévy process. When the claim size distribution belongs to some classes of heavy-tailed distributions and a constraint is imposed on the Lévy process in terms of its Laplace exponent, we obtain some asymptotic formulae for the tail probability of discounted aggregate claims and ruin probabilities holding uniformly for some finite or infinite time horizons.
J. Appl. Probab., Volume 51, Number 3 (2014), 669-684.
First available in Project Euclid: 5 September 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 91B30: Risk theory, insurance
Secondary: 60G51: Processes with independent increments; Lévy processes 60K05: Renewal theory
Yang, Yang; Wang, Kaiyong; Konstantinides, Dimitrios G. Uniform asymptotics for discounted aggregate claims in dependent risk models. J. Appl. Probab. 51 (2014), no. 3, 669--684. doi:10.1239/jap/1409932666. https://projecteuclid.org/euclid.jap/1409932666